# SDR ASAA2019041729010

- Difficulty date: April 1, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 44,366 hours, 13,181 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Bs 727i-807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH TRANSITION STRIP STA 727I TO 807 CORRODED ON UPPER SURFACE AND LOWER SURFACE AROUND NUTPLATES. GROUNDED - YES. REMOVED CORR AND CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW B737 800 SRM 53 60 15 01 1 FIG 5 ORDERED NEW SHIELD 9TRANSITION STRIP), LOCATED AND DRILLED IAW B737 800 SRM 51 40 05 0G 0 FIG 2 CORRODED SHIELD WAS REMOVED AND NEW SHIELD WAS INSTALLED ON AAR W/O 1016953 1400 0049 MIG5 S/N OK112568 W 1 O .050 R .026 L 1.5 D .024.
